# SDR DLM88002214

- Difficulty date: November 12, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 34,696 hours, 29,170 cycles
- Engine: Pwa JT8D219
- Engine time: 28,546 hours, 23,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725396
- Condition: Flamed Out
- Location: Nr 2
- Part time: 28,546 hours, 23,341 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG FLAMEOUT ON T/O OUT OF CVG.  REPLACED ENGINE.
